# SDR AALA202504080734

- Difficulty date: March 23, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 77,657 hours, 30,210 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: D5311262200000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CABIN FLOOR JOINT COVER / RETAINER AT FR 14 AND -Y81. REPLACED CABIN FLOOR JOINT COVER / RETAINER PER SRM 51-42-11.
